# SDR SWIA971443

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Condition: Failed
- Location: Left Wing Deice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIDDLE LEFT WING LEADING EDGE DEICE BOOT INOP BOTH TIMERS.  RETURNED TO PDX.  RAN ENGINES AND OPS CHECKS GOOD ON GROUND.  COULD NOT DUPLICATE PROBLEM.
